On multilinear fractional integrals

Tom 102 / 1992

Loukas Grafakos Studia Mathematica 102 (1992), 49-56 DOI: 10.4064/sm-102-1-49-56

Streszczenie

In $ℝ^n$, we prove $L^{p₁} ×...× L^{p_{K}}$ boundedness for the multilinear fractional integrals $I_α(f₁,...,f_K)(x) = ʃ f₁(x-θ₁ y)...f_K(x-θ_K y)|y|^{α-n} dy$ where the $θ_j$'s are nonzero and distinct. We also prove multilinear versions of two inequalities for fractional integrals and a multilinear Lebesgue differentiation theorem.

Autorzy

  • Loukas Grafakos

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek